# SDR 2006UALA01901

- Difficulty date: October 1, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 56,632 hours, 33,148 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AC BAY PACK VALVE LINE CHAFING KEELBEAM.     MAJOR REPAIR: REMOVED DAMAGE. ACCOMPLISHED A DOUBLER REPAIR.
